# SDR 2007UALA01398

- Difficulty date: May 3, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 29,978 hours, 8,688 cycles
- Engine: Pwa PW4052
- System (JASC): 2810 · Fuel Storage
- Part: Sensor
- Part number: 10065500002
- Part serial: 5410
- Condition: Faulty
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE 2600LBS AFTER 5 HOURS FLT.  PROCESSOR FAULT HISTORY INDICATES RT MAIN DENSITOMETER MAY NEED TO BE REPLACED.  RT WING DENSITOMETER WAS REPLACED ON PTT 9832010.  FLOAT REPLACED ON PTT 9832014 ON 05MAY2007.  REMOVED AND INSTALLED NEW RIGHT MAIN FUEL TANK DENSITOMETER. OLD S/N 5410, NEW S/N 1822.  BITE CK GOOD.  SUSPECT CALIBRATION DRIFT CAUSED FAULTY SENSOR INPUT.
